# SDR 97ZZZX198

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204SH
- Make and model: Bell 204-B
- Aircraft serial: 2019
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Malfunction
- Location: Acft
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA REPORTED ELT SIGNALS IN AREA; CHIEF PILOT CHECK ALL 4 OF OUR AIRCRAFT AND CHECKED THAT ALL SWITCHES WERE IN 'OFF' POSITION.  FAA CAME OUT AND DETERMINED THAT THIS ELT WAS OPERATING AND THAT THE SWITCH WAS 'OFF'.  REMOVED ELT FROM AIRCRAFT AND REMOVED BATTERY TO STOP ELT SIGNAL.
